# SDR AWXA200500633

- Difficulty date: May 6, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C08 CHECK GALVANIC CORROSION WAS FOUND ON FLOORBEAM Y254 BETWEEN FS 16 AND FS 18.  MAINTENANCE REMOVED FLOORBEAM Y254 BETWEEN FS 16 AND FS 18; FABRICATED A NEW REPLACEMENT FLOORBEAM PER A320 SRM 53-11-14, PAGE 213 AND 214, FIGURE 202; INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
